# SDR QXEA0002223

- Difficulty date: August 3, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FUSELAGE SKIN CRACKED AT RIVET AT FRAME 50-2 BETWEEN STRINGERS 49 AND 50.  REPAIRED IAW FOKKER SRM 53-02-02 AND HORIZON AIR EA 4-53-1294.
